On second order nonconvex sweeping process with nonconvex perturbation
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 515-530
https://doi.org/10.4134/CKMS.2011.26.3.515
Published online September 1, 2011
Myelkebir Aitalioubrahim
commune Bouznika
Abstract : This paper deals with the existence result of solutions of a second order functional differential inclusion, governed by a class of nonconvex sweeping process, with a nonconvex perturbation.
Keywords : nonconvex sweeping process, functional differential inclusion, uniformly $\rho$-prox regular sets
MSC numbers : 49K21, 49J21
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd